# SDR P7UR202402160001

- Difficulty date: February 12, 2024
- Submitted: February 16, 2024
- Operation: General aviation
- Filed by: PATS Aircraft, LLC, repair station P7UR116O
- Aircraft: CYMVP
- Make and model: Boeing 737-7
- Aircraft serial: 38751
- Aircraft time: 2,401 hours, 534 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Part number: 115A47583
- Condition: Broken
- Location: Rt Wing
- Component: Access Panel, Boeing
- Component part number: 115A4712910
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING OPEN UPS FOR REQUIRED MAINTENANCE INSPECTIONS, PANEL 671BB RETAINER ASSEMBLY SEAL ANGLE WAS FOUND WORN IN NUMEROUS AREAS AND THE INBOARD END FOUND BROKEN DUE TO CONTACT WITH AILERON BALANCE WEIGHT ATTACH FITTING DURING AILERON MOVEMENTS. DURING EVALUATION IT WAS FOUND THE RETAINER ASSEMBLY SEAL ANGLE WAS PREVIOUSLY INSTALLED BACKWARDS.
